MAUDE Adverse Event Report: DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR PS RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL

DEPUY IRELAND - 9616671 ATTUNE FEM NAR POR PS RT SZ 6; ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Model Number 1504-11-226
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 05/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for medical device site joint pain.Event is serious and is considered severe.Event is not related to device and is definitely related to procedure.Date of implantation: (b)(6) 2020.Date of event (onset): (b)(6) 2020.(right knee).Treatment: physical therapy, and manipulation of knee under anesthesia.
 
Additional Manufacturer Narrative
Product complaint (b)(4).Investigation summary: no device associated with this report was received for examination.Depuy synthes considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
ATTUNE FEM NAR POR PS RT SZ 6
Common Device Name
ATTUNE CEMENTLESS IMPLANTS : KNEE FEMORAL
Manufacturer (Section D)
DEPUY IRELAND - 9616671
loughbeg ringaskiddy co.
cork
EI 
MDR Report Key11766748
Report Number1818910-2021-09455
Device Sequence Number3464246
Product Code MBH
UDI-Device Identifier10603295042136
UDI-Public10603295042136
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source foreign,health professional,s
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/22/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number1504-11-226
Device Catalogue Number150411226
Device Lot Number9059504
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 04/22/2021
Supplement Date Received by Manufacturer07/15/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date07/16/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ATTUNE FEM NAR POR PS RT SZ 6; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS RP INSRT SZ6 5MM; ATTUNE RP TIB BASE SZ 4 POR; SMARTSET GHV GENTAMICIN 40G; ATTUNE FEM NAR POR PS RT SZ 6; ATTUNE MEDIAL DOME PAT 35MM; ATTUNE PS RP INSRT SZ6 5MM; ATTUNE RP TIB BASE SZ 4 POR; SMARTSET GHV GENTAMICIN 40G
Outcome Attributed to Adverse Event Required Intervention;
Patient Age59 YR
Patient Weight101